# SDR SWIA20250428217

- Difficulty date: February 17, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 0649AFT LATCH RECEPTACLE FOR LH TRU DOOR (PANEL 211AL) POSSIBLE CRACKED.  FLAGGED  (C-CHECK RO 04/26/2025)REMOVED AND INSTALLED NEW T.R.U. DOOR LANDING ANGLE. REF: CRJ-900 S.R.M. 51-42-06-001-001-A01, 51-42-13-001-001-A01, REO-690-53-11-1953 REV. -- DATED: 2025-03-02 (DISPOSITION FOR FASTENER SUBSTITUTION), DWG-CC670-33040 REV-G.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR
